# SDR AALA202204052772

- Difficulty date: April 4, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N316RK
- Make and model: Boeing 737
- Aircraft serial: 44450
- Aircraft time: 5,760 hours, 2,293 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB, ENGINE #2 OIL FILTER BYPASS ON. CREW SHUTDOWN #2 ENGINE. EMERGENCY DECLARED, FLIGHT RETURNED TO MIA, LANDING SAFELY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
